# SDR AALA201608299004

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 69,972 hours, 24,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLOOR LIGHTING AT SEAT ROW 12 IS COMING LOOSE.  SECURED EMERGENCY FLOOR LIGHTING AT SEAT ROW 12.
